Results 1 to 5 of 5
Methadone and Subutex
  1. #1
    opiattire is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    17

    Default Methadone and Subutex

    Okay, hello everyone. Hope all is well and to those who are fighting the good fight, keep it up, because being clean is worth fighting for with every breath. I'm posting again because I'm having problems with my methadone, and this time instead of going to another forum I decided to create one to discuss these problems verbatum. Here's some background info on me first. I'm a two year OC, percocet, vicodin, morphine you name an opiate I abused it type of guy. Originally I was switched onto Subutex and I finally kicked a demon that had been plagueing me what seemed like forever. Even though it only was two years of my life it has affected me for the rest of it, because I have learned what lengths I will go to to get a high from these kinds of drugs. I was never living on the streets or anything like that, but stealing from relatives money and pills, my parents money, my brother, it just was sickening how I learned to twist people into believing what I wanted them to hear and then got money or drugs out of the situation. Anywho, I was on Subutex and then started having complications. Evidently subutex wasn't agreeing with me for some reason because I started kicking and having violent withdrawls every couple of doses and I was on a pretty low dose in the first place (about 8 to 12 mg a day). The doctors then decided to switch me to methadone. I didn't know much about methadone, only that it was strong as hell, and that >>>>>> users were always prescribed it. I started methadone about three months ago. The first month was bliss, no high, no pain, just content. It flew by and my script stayed the same. The second month I lost about twenty of the pills (long story...believe me it's true), when they went flying down the drain in the early morning. In turn instead of going to the doctors I went to my medicine cabinet and took four milligrams of Subutex 48 hours after my last methadone dose. Lets just say that the next hours were pure hell, and I ended up calling my doctor to tell him what happened, and what a stupid thing I had done. He gave me my regular dose, told me he wasn't mad, and sent me on my way. Here's where the problem comes in, the original fifty milligram dose I was on...did't kill the symptoms! In fact it took twenty extra milligrams a day to kill the pain of the withdrawal. I plan on explaining this to my doctor, but that still means that I ran out early. Now the main and pressing question right now. It is currently 12:35 a.m. on Monday morning. I am withdrawing from the methadone. I haven't had anything methadone wise since Thursday morning at 2 a.m. Needless to say it's been way more than forty eight hours since my last methadone dose. I took a couple of vicodin last night so that I could work because I was afraid to take the sub. I'm worried about taking the sub because I don't want what happened last time to happen again, and now that I've taken the vicodin I'm terrified of taking the sub. Even though I'm sick and feel like hell and think that the sub would help there's this voice in my head that's telling me "it could happen again." So if anyone out there can give me some advice on this topic I would love to hear what people's opinions are. Last time I thought that I was withdrawing, and I was really just tired and sore from working on my feet all day. This time I'm having chills and the same other types of symptoms, and i have been working...but, i don't know i'm just worried about what's going to happen when i take the sub. any info would be awesome. thanks guys.

    We were somewhere near barstow, on the edge of the desert, when the drugs began to take hold...

  2. #2
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    Try taking 4mgs and wait a couple of hours.If you still feel the same then take 2mgs ect.You should be ok to take the subutex now as you've been off the methadone for about 4 days which is good.Sounds like your getting your methadone pills from a pain doctor>?????If you are then you should really switch to a methadone clonoc were you can be treated for your addiction otherwise your going to have nothing but problems.Good luck....Dave

  3. #3
    opiattire is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    17

    Default

    Hey Dave, yeah i still haven't taken anything. I took Lunesta last night to help me sleep, woke up this morning, and I'm still not feeling all that great, but the truth is this withdrawl isn't as bad as last time. It kind of comes in waves. I'm actually getting my methadone from a local Dr. here in Texas who works within a rehab clinic. The same rehab clinic that I went into for a day when they tried to switch me from sub to methadone in the first place. I don't know if it's normal for a person to become less affected by the same dose of methadone, but i think that due to the original acute withdrawls i went through three weeks ago that's why things weren't working as well when i took my original fifty milligram dose. it's been taking seventy to keep me stabilized. The doctor is monitoring things pretty well, but i don't have any plans to come off the methadone even though my girl is freaking out at the idea of me staying on it. She wants me to come off methadone cold turkey. There's no way I'm doing that. When this hurts, it hurts like hell, but it's weird it's like some times there's a calm, and then just pain for hours, and then there's a calm again, it's been part of the reason i haven't taken anything, cause i've been worried that that's still all of the methadone coming out of my system. But, I'm going to take some subutex and see what happens. God, I hope this helps this time around. Well, I'll keep you all posted. Hopefully I'll be in a much better state when I post next time.

    We were somewhere near barstow, on the edge of the desert, when the drugs began to take hold...

  4. #4
    mpvt is offline Platinum Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    2,648

    Default

    That's good,let me know what happens,interesting for sure.....Dave

  5. #5
    opiattire is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    17

    Default

    hey dave. well i did what you said and took four milligrams of subutex. at first all hell broke loose, but not as bad as last time, but i figured i hadn't given things enough time, so i waited. two hours later i took two more milligrams and waited another hour and noticed that i was finally starting to feel somewhat better. I soaked in the tub for my leg pain a couple of times this hour. I was not trying to give my mom wind of the fact that i'm having another problem with my methadone dose. Another hour later i took a combo of 2mg of sub, 10 mg. lunesta (safe to take with sub and methadone), and fell asleep. woke up halfway through the night and needed more something to help me sleep so i took a benadryl. i woke up this morning burning up under my blankets, turned on a fan and kept sleeping. It's finally 8:15 a.m. central time and i'm still feeling better a little bit more and more. my legs are still sore as hell and they're driving me crazy, but i'm too used to this by now, that a little bit of leg pain that's been cut in half since yesterday isn't going to keep me down. I've taken a total of eight milligrams so far, and i'm wondering when would be a smart time to take another dose. i was thinking another four mg. dose, but i gotta say i can't wait till tomorrow when i get my methadone back, because i know that all my symptoms will clear up extremely quickly. i've gotta get the dose adjusted though, cause i do another week of this and i'm looking at other options. i'm looking at both of these little situations happening as me still getting adjusted to the dose and medicine, after all i've only been on the medicine for about 90 days. well, either way this will all be over by tomorrow. thanks for all your help dave. take care. i'll be in touch.

    We were somewhere near barstow, on the edge of the desert, when the drugs began to take hold...

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22